# SDR DHLA2009873591

- Difficulty date: July 7, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 90,696 hours, 25,082 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP UPPER EXTERNAL SKIN DENTED AT STA. XW106.000 AND WORN (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG. 1 PG. 2 AND SRM 57-1-0 PG.1. REMOVED FASTENERS AND DAMAGED SKIN IAW SRM 51-1-21. FABRICATED NEW SKIN IAW SRM 57-7-1 FIG. 1 PG. 2 ITEM D.  CLEANED, TREATED, & PRIMED AREA AND NEW SKIN IAW SRM 51-1-8B. INSTALLED NEW SKIN IAW SRM 51-1-14 (PRC), SRM 51-1-21, SRM 51-3-0, SRM 51-3-1.
